MathSciNet Relay Station
MathSciNet bibliographic data
MR644795 (83a:68085) 68E10 (05C10)
Sysło, Maciej M. The subgraph isomorphism problem for outerplanar graphs. Theoret. Comput. Sci. 17 (1982), no. 1, 91–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement